# SDR C1HA200296015

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 58,797 hours, 19,974 cycles
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF IN LAS HAD COMPRESSOR STALL, PULLED OFF RUNWAY CALLED MX CONTROL.  RAN UP ENGINE, ALL ENGINE PARAMETERS NORMAL.  INSPECTED ALL ENGINES AND NO DEFECTS FOUND.  RAN ENGINES AT TAKEOFF POWER.  ALL PARAMETERS NORMAL.  OK FOR SERVICE PER M/M 71-00.
